# SDR 07FDEA04152

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,307 hours, 12,034 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57243207203
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON LEADING EDGE SKIN BETWEEN SLAT TRACK 7-8 OF RT WING.  NOSE SKIN REPAIR PERFORMED IAW SRM 57-41-12/FIG 203, 204.
